# SDR YENA2024042900667

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 10,104 hours, 1,489 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: UNKNOWN
- Condition: Clogged
- Location: Eng Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1620, BOS-LHR. 'AFTER TAKE OFF AMBER CLOG UNDER FUEL USED FOR #2 ENGTMG IT WENT AWAY CLIMBING OUT OF FL230; PFR MSG 73-11-06 ENG 2 D - 0257- FUEL FLTR IMP CLOG  # 2 ENG FUEL FILTER REPLACED IAW AMM 73-11-06 PB 401 CONF 21 AND TEST #13 IDLE POWER TEST PERFORMED SATIS WITH NIL LEAKS IAW AMM 71-00-00-720-811 REV 21 FEB 24 MATERIALS USED QTY 1 FUEL FILTER P/N 1020930-5 AND QTY 1 PACKING P/N M83485-1-246.'
